# SDR QXEA200700853

- Difficulty date: May 12, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,333 hours, 11,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - LEFT WING, INBOARD FLAP, MIDDLE INBOARD VANE SPRING ACTUATOR AREA HAS A GOUGE IN THE SKIN.  REPAIRED IAW SRM 51-12-00, 57-52-01.
